# SDR ASAA0792265

- Difficulty date: November 14, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 23,906 hours, 9,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143A81225
- Condition: Corroded
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LWR SILL WEB FOUND CORRODED AT BS 440 BS 446 RBL 22-26.  LWR SILL WEB IN FWD CARGO PIT AT 440 TO 500 RBL 22-26 REPLACED WITH MADE REPAIR PART IAW B737 900 SRM 51-30-01 AND 51-40-02.
